Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm middle aged man and I was hopping that someone could help me understanding some stuff. About a year ago my wife has diet from heart attack although she was a lot younger then I'm.
Since that happen and I fell into serious depression from which I can't recover at all.
I've never thought that I will need medications for it but I'm sure now that without them- I would be lost. I was looking for some information about the supposedly the best antidepressant –Effexor. Supposedly- these are very good medications but can cause a lot of side effects. Can anyone tell me more about side effects of this drug?
Thanks!

Loading...


Hi. This Effexor you’ve mentioned is a type of antidepressant known as a serotonin and noradrenalin reuptake inhibitor (SNRI).
You were right about one thing- these antidepressants are very good drugs and they helped many people but really- there are just too many possible side effects.
I will name you just few from one very long list. Most common are headache, dry mouth, difficulty in sleeping, drowsiness, confusion, sweating, and disturbances of the gut such as diarrhea, constipation, nausea, vomiting or abdominal pain, visual disturbances and many many others.
You must also know one thing- it may take between two to four weeks for the benefits of this medicine to appear.
Reply

Loading...